# SDR UIEA2021082301849

- Difficulty date: August 20, 2021
- Submitted: August 24, 2021
- Operation: Air carrier
- Aircraft: N1181A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26206
- Engine: Ge CF680C2B7F
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Condition: Nicked
- Location: Nr 18
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SMALL CHIP ON OUTER FAN BLADE  # 18 OF RIGHT ENGINE( NICK FOUND TO BE WITHIN REPAIRABLE LIMITS, BLENDED PER AMM 72-31-02. NO FURTHER DEFECTS NOTED. OK FOR SVC. TRANSFERRED TO NON MEL 152213 FOR DYE PENETRANT WITHIN 50FH 0R 10 FC,  /   LP 1368567: PERFORMED FPI I/A/W 72-31-02; NO DEFECTS NOTED AT THE TIME OF INSPECTION. THIS CLOSES NON-MEL# 152213.  )
